# SDR AALA202306064949

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 37,880 hours, 15,808 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 33,598 hours, 14,221 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTF8527
- Condition: Seized
- Location: Zone 400 - Nac/P
- Part time: 24,737 hours, 10,433 cycles
- Component: Engine, Cfmint, CFM567B
- Component part number: CFM567B27EG05
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSHBACK, ENGINE #1 START, N2 AT ZERO. START ABORTED. ON SECOND START ATTEMPT, ABORTED START AGAIN, ENGINE FIRE INDICATION. BOTH FIRE BOTTLES DISCHARGED. MAINTENANCE FOUND #1 ENGINE STARTER SEIZED CAUSING AN OVERHEAT AND FIRE INDICATION. REPLACED STARTER PER AMM 80-11-01.
